Journal article icon

Journal article

Gerbes and the holomorphic Brauer group of complex tori

Abstract:

The purpose of this paper is to develop the theory of holomorphic gerbes on complex tori in a manner analogous to the classical theory for line bundles. In contrast to past studies on this subject, we do not restrict to the case where these gerbes are torsion or topologically trivial. We give an Appell-Humbert type description of all holomorphic gerbes on complex tori. This gives an explicit, simple, cocycle representative (and hence gerbe) for each equivalence class of holomorphic gerbes. We...

Expand abstract

Actions


Access Document


Publisher copy:
10.4171/JNCG/96

Authors


Ben-Bassat, O More by this author
Journal:
Journal of Noncommutative Geometry
Volume:
6
Issue:
3
Pages:
407-455
Publication date:
2012
DOI:
EISSN:
1661-6960
ISSN:
1661-6952
URN:
uuid:db5c623f-f2ef-41ca-8d1c-84865e6ed520
Source identifiers:
357058
Local pid:
pubs:357058
Language:
English
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP